MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PSN MC VE ASF L 10MM 8-11/EF; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PSN MC VE ASF L 10MM 8-11/EF; PROSTHESIS, KNEE
Catalog Number 42512100810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cellulitis (1768)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a study that approximately 1 month post implantation of a left total knee arthroplasty, the patient was diagnosed with cellulitis and was prescribed antibiotics, as well as underwent a wound debridement, irrigation, and wound care.The patient was reported as fully healed approximately 6 weeks later.Devices remain implanted.Attempts were made and all available information was provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 42508606801, psn fem cr pps ccr std sz10 l, lot 66892157.42536007501, psn tib np 0 deg kel f lt, lot 66994339.42540000035, psn all poly pat ply 35mm, lot 66948873.00111314001, palacos rg 1x40 single, 70851425.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated:.The root cause of the reported event is not considered device related.Cellulitis is a rapid-spreading bacterial infection of the dermis and subcutaneous tissues, often caused by normal skin flora or opportunistic residential bacteria, such as streptococcus pathogens.Cellulitis appears as localized redness, swelling, and rash that is hot and painful to touch.The bacteria enter the skin via any cut, abrasion, or break in the skin, thus placing postoperative joint patients at increased risk for the development of cellulitis.Other comorbidities that increase the risk for post operative development of cellulitis include smoking, diabetes, poor nutrition, obesity, poor hygiene, or circulatory problems.Cellulitis may resolve on its own with conservative treatment but most often requires additional medical intervention, such as oral or intravenous antibiotics, to eradicate the infection.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report.

Brand Name
PSN MC VE ASF L 10MM 8-11/EF
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22668498
Report Number3007963827-2025-00298
Device Sequence Number11691449
Product Code MBH
UDI-Device Identifier00889024469297
UDI-Public(01)00889024469297(17)291104(10)66991237
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42512100810
Device Lot Number66991237
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight107 KG
Patient EthnicityNon Hispanic
Patient RaceWhite